# SDR MALA050259

- Difficulty date: March 11, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 16,888 hours, 18,456 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER DEICING AND TAXING OUT TO TAKEOFF, THE NOSE WHEEL STEERING LOCKED UP.  RETURNED TO GATE.  REMOVED AND REPLACED NWS ACTUATOR.
